Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 123, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 5, 2017, 7:31 AM EDT for 4 counties in Georgia. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2017, 7:31 AM EDT (11:31 UTC)
- Expired
- Apr 5, 2017, 8:30 AM EDT
- In force
- 59 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Carroll County, GA, Douglas County, GA, Haralson County, GA, Heard County, GA
The radar
The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 11:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 8:10 AM EDT | HAIL 0.88 | Centralhatchee, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 2:37 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.5 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2507 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
567
WUUS52 KFFC 051131
SVRFFC
GAC045-097-143-149-051230-
/O.NEW.KFFC.SV.W.0123.170405T1131Z-170405T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
731 AM EDT WED APR 5 2017
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Carroll County in northwestern Georgia...
Southeastern Haralson County in northwestern Georgia...
Western Douglas County in north central Georgia...
Northern Heard County in west central Georgia...
* Until 830 AM EDT
* At 731 AM EDT, severe thunderstorms were located along a line
extending from Micaville to R.L. Harris Dam, moving northeast at 50
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Carrollton, Villa Rica, Bremen, Temple, Bowdon, Mount Zion,
Whitesburg, Waco, Ephesus, Centralhatchee, Roopville, Bowdon
Junction, Tyus, Roosterville, Seaton Lake, Clem, Frolona, Abilene,
Lake Val-Do-Mar and John Tanner State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3381 8502 3377 8488 3378 8483 3344 8494
3346 8498 3344 8498 3343 8501 3337 8499
3329 8527 3367 8534
TIME...MOT...LOC 1131Z 243DEG 41KT 3350 8554 3324 8562
HAIL...1.50IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 3:48 AM EDT, 3 hours 43 minutes earlier.
Area forecast discussion, Apr 5, 3:48 AM EDT, 3 hours 43 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 348 AM EDT Wed Apr 5 2017 .SHORT TERM /Today through Thursday/... Severe weather is expected across much of Georgia today. Be ready to execute your severe weather plan in case a Severe Thunderstorm Warning or Tornado Warning is issued for your location. Keep a way to receive weather warnings nearby - such as a NOAA weather radio or your smart phone. Please stay weather aware today, and stay safe out there. A very vigorous storm system will impact the CWFA today. There could be several rounds of severe thunderstorms today, so don't let your guard down if you experience relatively quiet conditions for a period of time. The first round of severe weather is currently impacting portions of southern Alabama and the Florida panhandle. This activity is associated with a northward moving warm front. This warm front is expected to move into SW GA early this morning and keep moving to near the I-20 corridor by daybreak. South of the warm front, the airmass is very unstable and lapse rates are very steep for this time of the morning. Reports of up to half dollar sized hail have been reported across portions of SE AL. With this first round of thunderstorms, expect the primary modes of severe weather to be large hail (up to 2 inches possible) and damaging wind gusts in excess of 60 MPH. An isolated tornado cannot be ruled out either, as the front will provide an excellent source of low level shear. The warm front may end up settling somewhere in the vicinity of the northern 'burbs of Atlanta by mid morning. This means that most of the CWFA will be in the warm sector for the afternoon. The atmosphere should have enough time to recuperate from the morning storms, and become very unstable during the peak heating of the afternoon - especially if the clouds begin to break. All the ingredients for severe weather will be present: strong mid and upper level forcing, strong surface instability, plenty of deep level shear, a 40-50kt 850mb jet, etc. This will be the time that discreet cells ahead of the front are expected to develop and supercells will be likely. (Prime time for tornado development.) The actual cold front isn't expected to move through until later in the evening and into the overnight hours. The actual front will provide enough focus for additional storms well into the evening and overnight. However, the atmosphere *may* be worked over enough by the time the front moves through that the coverage and *possibly* severity of the storms may decrease. However, not entirely confident on this situation - so continue to stay weather aware even after the sun sets. There is plenty of much cooler air behind this system and Thursday's will be a (relatively) cold and windy day. A Wind Advisory will likely be needed, but don't want to over complicate the headlines for today. NListemaa .LONG TERM /Thursday Night through Tuesday/... Extended period largely overshadowed by short term severe threat. Following the aforementioned system, wrap around moisture will linger over the northeast Georgia mountains through Friday morning, with the potential for some mixed precip as temperatures drop into the low to mid 30s. For now, have limited the p-type to rain or snow, and will need to revisit this in subsequent forecast packages. Not expecting any accumulations at this time. Will also need to consider issuing a Freeze Warning for this area given the expected low temperatures. Below normal temperatures expected Friday will slowly warm through the weekend, with highs in the 60s on Saturday and the mid to upper 70s on Sunday with sunny skies. High pressure will hold through the weekend and into next week, with the next system approaching late Tuesday - a tad slower than the previous model runs. GFS and ECMWF differ in timing by 6-12 hours, with the better activity currently timed for Wednesday. For now have limited pops to good chance. Temperatures will generally stay in the mid 70s to near 80 through next week. 31 && .HYDROLOGY... Widespread QPF amounts of 1.5 to 2.25 inches still look to be handled well across middle Georgia today. Flash Flood Guidance suggests that the area can handle these rainfall amounts, even if they were to fall in a one to three hour time frame. WPC does have the area outlooked for a slight risk of flash flooding, and isolated flash flooding cannot be ruled out, particularly as storms train over the same area, or where localized rainfall amounts are higher. Site specific headwater forecasts are largely keeping river gage locations at or below action stage following the precipitation today. Modeled precipitable water values remain near seasonal maximums, and expect high rainfall rates from efficient storms. Have opted to issue a Flash Flood Watch mainly along the Interstate 20 corridor for the heaviest QPF axis. && AVIATION... 06Z Update... Main changes to the TAF this cycle were to tweak the timing for the early morning shra/tsra and change the prob group to a tempo. Several rounds of shra/tsra expected for the afternoon. Will likely have to tweak the prevailing tsra wording at later updates. //ATL Confidence...12Z Update... Medium confidence all elements. && .PRELIMINARY POINT TEMPS/POPS... Athens 73 50 57 41 / 80 60 20 5 Atlanta 73 48 56 42 / 80 60 20 5 Blairsville 67 44 49 34 / 70 60 40 30 Cartersville 75 48 55 41 / 70 60 30 10 Columbus 78 51 63 45 / 80 60 10 0 Gainesville 71 47 53 40 / 80 60 30 10 Macon 78 51 62 43 / 80 70 10 0 Rome 77 48 56 41 / 70 60 30 5 Peachtree City 74 49 58 41 / 80 60 20 0 Vidalia 82 54 64 45 / 80 70 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 8 AM EDT this morning through late tonight for the following zones: Baldwin...Barrow...Bibb... Butts...Carroll...Clarke...Clayton...Cobb...Coweta...Crawford... DeKalb...Douglas...Fayette...Glascock...Greene...Gwinnett... Hancock...Haralson...Harris...Heard...Henry...Jackson...Jasper... Jones...Lamar...Madison...Meriwether...Monroe...Morgan... Muscogee...Newton...North Fulton...Oconee...Oglethorpe... Paulding...Pike...Polk...Putnam...Rockdale...South Fulton... Spalding...Talbot...Taliaferro...Troup...Upson...Walton... Warren...Wilkes. Severe Thunderstorm Watch until 9 AM EDT this morning for the following zones: Chattahoochee...Harris...Macon...Marion... Meriwether...Muscogee...Pike...Schley...Stewart...Sumter... Talbot...Taylor...Troup...Upson...Webster. && SHORT TERM...NListemaa LONG TERM....31 AVIATION...NListemaa
Hazardous weather outlook, Apr 5, 6:56 AM EDT, 35 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 656 AM EDT Wed Apr 5 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 656 AM EDT Wed Apr 5 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous severe thunderstorms are expected today into tonight. Damaging winds in excess of 60 mph, large hail to 2" in size or greater, and several tornadoes will be main hazards. A few of the tornadoes could be strong and have long tracks on the ground, causing extensive damage. Heavy rain can also be expected with minor flooding possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Strong and gusty winds can be expected on Thursday. No hazardous weather is expected at this time Friday through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for today through this evening across north and central Georgia. Spotters are also encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Apr 5, 5:18 AM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 AM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HAIL HILTON HEIGHTS 32.49N 84.94W
04/05/2017 E0.88 INCH MUSCOGEE GA PUBLIC
&&
EVENT NUMBER FFC1700486
NLISTLocal storm report, Apr 5, 5:39 AM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 AM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HAIL OGLETREE WOODS 32.52N 84.95W
04/05/2017 E0.75 INCH MUSCOGEE GA PUBLIC
STORM REPORT OF PENNY SIZED HAIL ALONG ARMOUR RD IN
COLUMBUS
&&
EVENT NUMBER FFC1700487
THIEMSpecial weather statement, Apr 5, 6:03 AM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
603 AM EDT WED APR 5 2017
GAZ102-103-051030-
Stewart GA-Webster GA-
603 AM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEWART AND WEBSTER
COUNTIES UNTIL 630 AM EDT...
At 603 AM EDT...a strong thunderstorm was over Union, or 10 miles
east of Georgetown...moving northeast at 55 mph.
HAZARD...Winds up to 40 mph...nickel sized hail and frequent
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder...you are close
enough to be struck by lightning.
Some locations in the path of this storm include
Lumpkin, Preston, Richland, Weston, Seminole, Troutman, Kimbrough,
Sanford, Westville, Church Hill, Centerpoint and Dumas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
3195 8496 3198 8496 3198 8498 3223 8462
3219 8459 3219 8457 3218 8456 3217 8454
3213 8453 3213 8443 3203 8444 3192 8466
3193 8468 3192 8469
TIME...MOT...LOC 1003Z 234DEG 49KT 3190 8492
HAIL...0.88IN
WIND...40MPHSpecial weather statement, Apr 5, 6:40 AM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
640 AM EDT WED APR 5 2017
GAZ102-103-051115-
Stewart GA-Webster GA-
640 AM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEWART AND SOUTHERN
WEBSTER COUNTIES UNTIL 715 AM EDT...
At 640 AM EDT...a strong thunderstorm was over Wades, or near
Cuthbert...moving northeast at 45 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Preston, Weston, Troutman, Centerpoint, Dumas, Leveretts and
Chambliss.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3192 8467 3193 8468 3192 8469 3192 8482
3210 8443 3193 8444 3192 8446
TIME...MOT...LOC 1040Z 246DEG 39KT 3185 8475
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 5, 7:02 AM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
702 AM EDT WED APR 5 2017
GAZ019-030-041-051200-
Polk GA-Haralson GA-Floyd GA-
702 AM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR POLK...HARALSON AND SOUTHERN
FLOYD COUNTIES UNTIL 800 AM EDT...
At 702 AM EDT...a line of strong thunderstorms was along a line
extending from near Borden Springs to Edwardsville...and moving
northeast at 35 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Rome, Cedartown, Buchanan, Bremen, Tallapoosa, Cave Spring, Waco,
Fish Creek, Etna, Lindale, Eubank Lake, Esom Hill, Antioch, Armuchee,
Seney and Felton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3445 8514 3379 8506 3365 8529 3365 8534
3410 8542
TIME...MOT...LOC 1102Z 218DEG 30KT 3391 8551 3370 8548
HAIL...0.88IN
WIND...50MPHSpecial weather statement, Apr 5, 7:12 AM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
712 AM EDT WED APR 5 2017
GAZ092-103-104-051200-
Schley GA-Sumter GA-Webster GA-
712 AM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCHLEY...SUMTER AND
WEBSTER COUNTIES UNTIL 800 AM EDT...
At 712 AM EDT...a strong thunderstorm was over Dumas, or over
Preston...moving northeast at 35 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Americus, Preston, Plains, Leslie, Andersonville, De Soto, Desoto,
Weston, Sumter, Lamar, Croxton Crossroads, New Era, La Crosse,
Huntington, Leveretts, Friendship, Maddox, Bumphead, Centerpoint and
Dumas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3197 8444 3193 8444 3192 8446 3192 8458
3205 8464 3214 8447 3213 8443 3216 8443
3226 8422 3223 8422 3223 8415 3194 8400
3191 8431 3192 8434 3191 8434 3191 8438
TIME...MOT...LOC 1112Z 243DEG 32KT 3203 8452
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:08 AM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 52 min |
| Apr 5, 3:48 AM EDT | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Butts and 46 more | 22 hr |
| Apr 5, 3:57 AM EDT | Special Weather Statement | FFC | Marion, Schley | 33 min |
| Apr 5, 4:25 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 35 min |
| Apr 5, 4:49 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee | 27 min |
| Apr 5, 5:17 AM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Apr 5, 5:32 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 28 min |
| Apr 5, 6:03 AM EDT | Special Weather Statement | FFC | Stewart, Webster | 27 min |
| Apr 5, 6:40 AM EDT | Special Weather Statement | FFC | Webster | 35 min |
| Apr 5, 6:50 AM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 55 min |
| Apr 5, 7:02 AM EDT | Special Weather Statement | FFC | Floyd, Haralson, Polk | 58 min |
| Apr 5, 7:12 AM EDT | Special Weather Statement | FFC | Sumter, Webster | 48 min |
| Apr 5, 7:24 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 51 min |
| Apr 5, 7:45 AM EDT | Special Weather Statement | FFC | Paulding | 30 min |
| Apr 5, 7:54 AM EDT | Special Weather Statement | FFC | Gordon | 36 min |
| Apr 5, 7:57 AM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| Apr 5, 8:00 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry, Spalding | 45 min |
| Apr 5, 8:11 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fayette, Fulton | 49 min |
| Apr 5, 8:14 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Pulaski, Twiggs | 35 min |
| Apr 5, 8:14 AM EDT | Tornado Warning | FFC | Carroll, Coweta, Fayette, Fulton, Heard | 46 min |
| Apr 5, 8:19 AM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Apr 5, 8:44 AM EDT | Special Weather Statement | FFC | Forsyth, Hall | 31 min |
| Apr 5, 8:54 AM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Fulton | 51 min |
| Apr 5, 9:15 AM EDT | Special Weather Statement | FFC | Hall | 30 min |
| Apr 5, 9:33 AM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Rockdale | 27 min |
| Apr 5, 9:58 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Warren, Washington, Wilkinson | 32 min |
| Apr 5, 10:10 AM EDT | Special Weather Statement | FFC | Bartow, Haralson, Paulding, Polk | 65 min |
| Apr 5, 10:27 AM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 33 min |
| Apr 5, 10:32 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cobb, Douglas, Haralson, Paulding and 1 more | 43 min |
| Apr 5, 10:55 AM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 35 min |
| Apr 5, 11:05 AM EDT | Special Weather Statement | FFC | Meriwether, Pike, Spalding | 25 min |
| Apr 5, 11:08 AM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Heard | 52 min |
| Apr 5, 11:19 AM EDT | Special Weather Statement | FFC | Wilkes | 11 min |
| Apr 5, 11:27 AM EDT | Special Weather Statement | FFC | Oglethorpe | 48 min |
| Apr 5, 11:28 AM EDT | Special Weather Statement | FFC | Butts, Spalding | 32 min |
| Apr 5, 11:36 AM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett | 6 hr |
| Apr 5, 11:38 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 67 min |
| Apr 5, 11:41 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Wilkes | 34 min |
| Apr 5, 11:45 AM EDT | Special Weather Statement | FFC | Banks, DeKalb, Gwinnett, Hall | 45 min |
| Apr 5, 11:54 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Rockdale | 36 min |
| Apr 5, 12:07 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Gwinnett, Jackson, Madison and 3 more | 38 min |
| Apr 5, 12:09 PM EDT | Tornado Warning | FFC | Stewart, Webster | 66 min |
| Apr 5, 12:10 PM EDT | Tornado Warning | FFC | Coweta, Fayette, Spalding | 15 min |
| Apr 5, 12:12 PM EDT | Tornado Warning | FFC | Butts, Henry, Jasper, Newton | 35 min |
| Apr 5, 12:19 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 47 hr |
| Apr 5, 12:19 PM EDT | Tornado Warning | FFC | Clayton, Henry, Newton, Rockdale | 18 min |
| Apr 5, 12:33 PM EDT | Flash Flood Warning | FFC | Clarke, Oglethorpe | 6 hr |
| Apr 5, 12:39 PM EDT | Special Weather Statement | FFC | Henry, Morgan, Newton, Rockdale, Walton | 36 min |
| Apr 5, 12:43 PM EDT | Flash Flood Warning | FFC | Cobb | 4 hr |
| Apr 5, 12:43 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee | 32 min |
| Apr 5, 12:53 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oglethorpe | 37 min |
| Apr 5, 12:54 PM EDT | Tornado Warning | FFC | Sumter | 51 min |
| Apr 5, 12:55 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee | 35 min |
| Apr 5, 1:05 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 40 min |
| Apr 5, 1:07 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oglethorpe, Taliaferro, Wilkes | 38 min |
| Apr 5, 1:14 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe, Wilkes | 31 min |
| Apr 5, 1:26 PM EDT | Flash Flood Warning | FFC | Fulton | 6 hr |
| Apr 5, 1:31 PM EDT | Tornado Warning | FFC | Crisp, Dooly, Sumter | 44 min |
| Apr 5, 1:49 PM EDT | Special Weather Statement | FFC | Wilkes | 41 min |
| Apr 5, 1:51 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 26 min |
| Apr 5, 1:59 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren, Wilkes | 19 min |
| Apr 5, 2:12 PM EDT | Tornado Warning | FFC | Dooly, Pulaski, Wilcox | 48 min |
| Apr 5, 2:15 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 45 min |
| Apr 5, 2:43 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 32 min |
| Apr 5, 2:47 PM EDT | Tornado Warning | FFC | Bleckley, Dodge, Pulaski | 43 min |
| Apr 5, 2:48 PM EDT | Special Weather Statement | FFC | Crisp | 42 min |
| Apr 5, 2:51 PM EDT | Special Weather Statement | FFC | Bartow | 24 min |
| Apr 5, 2:54 PM EDT | Tornado Warning | FFC | Crisp, Wilcox | 66 min |
| Apr 5, 3:03 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon | 27 min |
| Apr 5, 3:23 PM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 24 hr |
| Apr 5, 3:23 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 35 hr |
| Apr 5, 3:23 PM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 66 hr |
| Apr 5, 3:25 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Treutlen, Wheeler | 50 min |
| Apr 5, 3:33 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 10 hr |
| Apr 5, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 55 min |
| Apr 5, 3:38 PM EDT | Special Weather Statement | FFC | Cobb | 37 min |
| Apr 5, 3:39 PM EDT | Special Weather Statement | FFC | Carroll | 36 min |
| Apr 5, 3:40 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 40 hr |
| Apr 5, 3:43 PM EDT | Tornado Warning | FFC | Laurens, Treutlen | 47 min |
| Apr 5, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Heard | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.